Items where Division is "Mathematics Department" and Year is 2024
Hanung, Umi Mahnuna (2024) ROLE OF THE HARNACK EXTENSION PRINCIPLE IN THE KURZWEIL-STIELTJES INTEGRAL. MATHEMATICA BOHEMICA, 149 (3). pp. 337-363. ISSN 0862-7959
Novianti, Pepi and Gunardi, Gunardi and Rosadi, Dedi (2024) Copula-based markov chain logistic regression modeling on binomial time series data. METHODSX, 12. pp. 1-13. ISSN 2215-0161
Sidik, Ilham and Saroji, Sudarmaji and Sulistyani, Sulistyani (2024) Implementation of machine learning for volcanic earthquake pattern classification using XGBoost algorithm. ACTA GEOPHYSICA, 72 (3). pp. 1575-1585. ISSN 1895-6572
Sulistianingsih, Evy and Rosadi, Dedi and Bakar, Maharani Abu (2024) Credible Delta Gamma (Theta) Normal Value at Risk for Assessing European Call Option Risk; Nilai Normal Delta-Gamma (Theta) Berisiko Boleh Percaya untuk Menilai Risiko Pilihan Panggilan Eropah. Sains Malaysiana, 53 (9). pp. 3197-3213. ISSN 01266039